# SDR MK1Y202201010

- Difficulty date: January 2, 2022
- Submitted: January 2, 2022
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N396AN
- Make and model: Boeing 767323
- Aircraft serial: 29603
- Aircraft time: 78,189 hours, 13,186 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

PROBLEM DESCRIPTION:  R/H WING LOWER SKIN SURFACE BETWEEN WS.994.7 AND WS.1001.7: SHOP FOUND TOOL MARK AMONG FASTENERS, PAINT STRIPPED AND PERFORMED NDT THICKNESS INSPECTION WAS PERFORMED .
